Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/103462
Title: An achievable region for double-unicast networks with linear network coding
Authors: Zeng, Yong
Ho, Tracey
Guan, Yong Liang
Xu, Xiaoli
Keywords: DRNTU::Engineering::Electrical and electronic engineering::Wireless communication systems
DRNTU::Engineering::Computer science and engineering::Computer systems organization::Computer-communication networks
Issue Date: 2014
Source: Xu, X., Zeng, Y., Guan, Y. L. & Ho, T. (2014). An achievable region for double-unicast networks with linear network coding. IEEE transactions on communications, 62(10), 3621 - 3630.
Series/Report no.: IEEE transactions on communications
Abstract: In this paper, we present an achievable rate region for double-unicast networks by assuming that the intermediate nodes perform random linear network coding, and the source and sink nodes optimize their strategies to maximize the achievable region. Such a setup can be modeled as a deterministic interference channel, whose capacity region is known. For the particular class of linear deterministic interference channels of our interest, in which the outputs and interference are linear deterministic functions of the inputs, we show that the known capacity region can be achieved by linear strategies. As a result, for a given set of network coding coefficients chosen by the intermediate nodes, the proposed linear precoding and decoding for the source and sink nodes will give the maximum achievable rate region for double-unicast networks. We further derive a suboptimal but easy-to-compute rate region that is independent of the network coding coefficients used at the intermediate nodes, and is instead specified by the min-cuts of the network. It is found that even this suboptimal region is strictly larger than the existing achievable rate regions in the literature.
URI: https://hdl.handle.net/10356/103462
http://hdl.handle.net/10220/24491
ISSN: 0090-6778
DOI: 10.1109/TCOMM.2014.2350982
Rights: © 2014 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works. The published version is available at: [http://dx.doi.org/10.1109/TCOMM.2014.2350982].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:EEE Journal Articles

Files in This Item:
File Description SizeFormat 
An achievable region for double-unicast networks with linear network coding.pdf253.55 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.